MAUDE Adverse Event Report: ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Suspected premature battery depletion on the device was noted.The device was explanted and replaced.The patient was stable with no adverse consequences.
 
Additional Manufacturer Narrative
The field complaint of premature depletion could not be confirmed.The device was received at elective replacement battery voltage.Analysis of the device image found no battery trend data anomalies.Autocapture had been enabled with occurrences in high output mode, and, as stated in the device manual, programming to high output settings may shorten the time to elective replacement indicator trigger.Device interrogation revealed no high current.Longevity assessment was performed, and total projected longevity exceeds the majority of the implant duration based on field settings indicating normal battery depletion.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8744394
Report Number2017865-2019-10245
Device Sequence Number2358339
Product Code LWP
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2007
Device Model Number5366
Device Lot Number3025413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/22/2019
09/23/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date08/26/2019
09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;